# SDR 96ZZZX26

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- Engine: Pwa JT9D7
- System (JASC): 7250 · Turbine Section
- Part: Disc
- Part number: 825601
- Condition: Cracked
- Location: Hpt Stage 1
- Part time: 34,540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPT INSPECTION FOUND ON THE FORWARD OUTSIDE DIAMETER OF THE DISC IN THE RADIUSED PORTION, OVER AN 0.5 INCH WIDE BAND FOR 360 DEGREES, MULTIPLE CIRCUMFERENTIAL CRACKING CAUSED BY COALESCED CORROSION PITS APPROXIMATELY 0.007 INCH DEEP.  CYCLES, 10,324.
